# SDR AALA2019100879051

- Difficulty date: October 4, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 60,577 hours, 9,907 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146T122327
- Condition: Corroded
- Location: Bs 1562
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SHEAR TIE AT BS 1562 BETWEEN S39L AND S39R. REPLACED SHEAR TIE PER AARD 51-00-05-1.
